American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Shu Kawaguchi and Joseph H. Silverman. Dynamical canonical heights for Jordan blocks, arithmetic degrees of orbits, and nef canonical heights on abelian varieties. Trans. Amer. Math. Soc. 368 (2016) 5009-5035.
Abstract, references, and article information   
View Article: PDF

[2] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328.
Abstract, references, and article information   
View Article: PDF

[3] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc. 366 (2014) 5587-5612.
Abstract, references, and article information   
View Article: PDF

[4] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[5] Clayton Petsche, Lucien Szpiro and Thomas J. Tucker. A dynamical pairing between two rational maps. Trans. Amer. Math. Soc. 364 (2012) 1687-1710. MR 2869188.
Abstract, references, and article information   
View Article: PDF

[6] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Ghioca and T. J. Tucker. Equidistribution and integral points for Drinfeld modules. Trans. Amer. Math. Soc. 360 (2008) 4863-4887. MR 2403707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Bombieri, D. Masser and U. Zannier. Intersecting curves and algebraic subgroups: Conjectures and more results. Trans. Amer. Math. Soc. 358 (2006) 2247-2257. MR 2197442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Su-ion Ih. Height uniformity for integral points on elliptic curves. Trans. Amer. Math. Soc. 358 (2006) 1657-1675. MR 2186991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia